Alert archive / Nevada / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 1, NWS Reno, NV

July 1, 2014Douglas County, Nevada

NWS Reno, NV issued this severe thunderstorm warning at Jul 1, 2014, 3:50 PM PDT for Douglas County, Nevada. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2014, 3:50 PM PDT (22:50 UTC)
Expired
Jul 1, 2014, 4:15 PM PDT
In force
25 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

County Douglas County, NV

The radar

The Reno radar (KRGX), 73 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4024 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WUUS55 KREV 012250
SVRREV
NVC005-510-012315-
/O.NEW.KREV.SV.W.0001.140701T2250Z-140701T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
350 PM PDT TUE JUL 1 2014

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARSON CITY IN WESTERN NEVADA...
  THIS INCLUDES THE CITY OF CARSON CITY...
  NORTH CENTRAL DOUGLAS COUNTY IN WESTERN NEVADA...

* UNTIL 415 PM PDT

* AT 346 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 65 MPH.  THESE STORMS WERE LOCATED ALONG A LINE          
  EXTENDING FROM 4 MILES SOUTH OF CARSON CITY TO 9 MILES NORTHEAST   
  OF GARDNERVILLE...AND MOVING NORTH AT 20 MPH.

* LOCATIONS AFFECTED INCLUDE...INDIAN HILLS...JOHNSON LANE...CARSON
  CITY AND CARSON CITY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS DEVELOPED VERY QUICKLY...AND WILL PRODUCE A BURST OF
HIGH WINDS. AREAS OF BLOWING DUST MAY RAPIDLY REDUCE VISIBILITIES TO 
BELOW ONE MILE. SEEK SAFE SHELTER...AND STAY AWAY FROM WINDOWS. 
THESE WINDS CAN ALSO CAUSE LOOSE OUTDOOR OBJECTS SUCH AS LAWN 
FURNITURE TO BECOME AIRBORNE.

LAT...LON 3920 11982 3924 11971 3920 11967 3918 11957
      3907 11955 3895 11957 3897 11975 3910 11990
TIME...MOT...LOC 2250Z 193DEG 17KT 3914 11978 3902 11958

$$
CS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:30 PM PDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 1, 2:30 PM PDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
230 PM PDT TUE JUL 1 2014

.SYNOPSIS...

WELL ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH WEDNESDAY, WITH
HIGHS EXCEEDING 100 DEGREES IN SOME WESTERN NEVADA VALLEYS. THE BEST
CHANCES FOR THUNDERSTORMS WILL BE TODAY, ALTHOUGH A SLIGHT CHANCE OF
THUNDERSTORMS ARE POSSIBLE WEDNESDAY NORTH OF GERLACH. HIGH PRESSURE
WILL WEAKEN OVER THE REGION LATE WEEK, ALLOWING TEMPERATURES TO DROP
TO NEAR AVERAGE WITH DRY AND LOCALLY BREEZY CONDITIONS.

&&

.SHORT TERM...

SHORTWAVE TROUGH CONTINUES TO LIFT THROUGH CENTRAL CALIFORNIA TODAY
PROVIDING EXTRA INSTABILITY THIS AFTERNOON WITH STEEPENING LAPSE
RATES ALOFT. STRONG DAYTIME HEATING WILL HELP THE CONVECTION THIS
AFTERNOON AS WELL, AS TEMPERATURES IN THE VALLEYS PUSH INTO THE
UPPER 90S/LOW 100S (80S IN THE SIERRA). THE HIGH TEMPERATURE AT RENO
HIT 100 DEGREES TODAY AS OF 2PM, OUR FIRST 100 DEGREE DAY OF THE
YEAR.

TOWERING CUMULUS IS ALREADY STARTING TO BUILD IN MONO COUNTY EARLY
THIS AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP IN THE EASTERN SIERRA, THEN SPREAD NORTH AND EAST INTO THE
DESERTS OF WESTERN NEVADA AND NORTHEASTERN CALIFORNIA LATE THIS
AFTERNOON AND EVENING.

DEEP INVERTED-V SOUNDINGS SHOW A STRONG POTENTIAL FOR DOWNBURST
WINDS OF UP TO 60 MPH OR MORE. BRIDGEPORT RAWS ALREADY INDICATED A
44 MPH WIND GUST OUT OF THE TOWERING CUMULUS IN MONO COUNTY, AND WE
HAVEN'T EVEN SEEN THUNDER YET. PRECIPITABLE WATER IN THE PRE-STORM
ENVIRONMENT IS AROUND 0.5-0.6" WITH EXPECTED STORM MOTIONS AROUND
10-15KTS. THIS WILL LIMIT THE AMOUNT OF RAINFALL FROM THE STORMS TO
JUST NEAR THE CORES. STORMS WILL BE A MIX OF WET AND DRY, MEANING
THAT DRY LIGHTNING FIRES WILL BE POSSIBLE FROM THESE STORMS. RED
FLAG WARNINGS FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS REMAIN IN
EFFECT THROUGH 9PM THIS EVENING. SEE FIRE WEATHER DISCUSSION BELOW
FOR ADDITIONAL INFORMATION ON THE RED FLAG WARNINGS.

A FEW THUNDERSTORMS WILL CARRY ON INTO THE OVERNIGHT TONIGHT NORTH
OF PYRAMID LAKE AS THE SHORTWAVE LIFTS INTO OREGON. BY WEDNESDAY, A
TROUGH BEGINS TO MOVE INTO THE PAC NW. SOUTHWEST FLOW RETURNS TO THE
AREA BRINGING DRY AIR AND STABLE CONDITIONS ALOFT. THERE IS A SLIGHT
CHANCE OF A THUNDERSTORMS NORTH OF GERLACH ON WEDNESDAY AFTERNOON AS
WEAK SHORTWAVE ENERGY MOVES OVER SOUTHERN OREGON, BUT THE MAJORITY
OF THE CONVECTIVE ACTIVITY WILL REMAIN NORTH OF OUR FORECAST AREA.

A WEAK 40KT JET MOVES OVER THE REGION WEDNESDAY AS WELL AS THE
TROUGH SETTLES INTO THE PAC NW. TEMPERATURE AND PRESSURE GRADIENTS
WILL TIGHTEN UP SLIGHTLY IN THE AFTERNOON WITH ZEPHYR WINDS SETTING
UP LATE IN THE DAY. EXPECT SURFACE WINDS TO BECOME BREEZY IN THE
AFTERNOON WITH GUSTS INTO THE 25-30 MPH RANGE THROUGH WEDNESDAY
EVENING. NO LAKE WIND ADVISORIES EXPECTED AT THIS TIME, AS WINDS
SHOULD REMAIN BELOW CRITERIA. HOON

&&

.LONG TERM (FRIDAY-TUESDAY)...

CONSENSUS OF GUIDANCE SHOWS THAT AFTER A BRIEF RESPITE THIS HOLIDAY
WEEKEND, RIDGING IS LIKELY TO RE-INTENSIFY OVER THE GREAT BASIN
EARLY NEXT WEEK. CONFIDENCE IN THIS TREND IS ONLY MEDIUM RIGHT NOW
GIVEN THE FORECAST LEAD TIMES - BUT IT'S NORMALLY A SIGN OF HEAT
WHEN MOS GUIDANCE IS TRENDING AWAY FROM CLIMATOLOGY AT DAYS 6,7
WHICH IT IS IN THIS CASE. WILL CONTINUE WITH HIGHS RISING BACK INTO
THE 100S FOR WESTERN NV VALLEYS STARTING MONDAY. IF ECMWF SOLUTION
PANS OUT EARLY NEXT WEEK MAX TEMPS MAY HIT 105 FOR RENO AND HOTTER
IN LOWER VALLEYS.

PASSING UPPER WAVES AND TEMPERATURE GRADIENT FROM THE SIERRA TO
CENTRAL NEVADA THIS HOLIDAY WEEKEND SHOULD YIELD A MODEST ZEPHYR
WIND EACH AFTERNOON. GUSTS ON THE ORDER 25 MPH ARE EXPECTED. HEAT
RIDGE BUILDING WESTWARD STARTING SUNDAY WOULD TEND TO REDUCE THE
AFTERNOON WINDS A LITTLE. BUT BY THEN THE MAIN INTEREST WILL BE
TSTMS. WITH PROJECTED HEATING AND SLIGHT INCREASES IN MOISTURE THE
RISK FOR TSTMS LOOKS TO INCREASE STARTING MONDAY SOUTH OF HWY 50 IN
THE FAVORED MONO/MINERAL CONVERGENCE ZONE. GFS IS MORE AGGRESSIVE
BRINGING TROPICAL/MONSOON MOISTURE NORTHWARD INTO NV/CA. SHOULD THAT
HAPPEN TSTMS WOULD BE MORE WIDESPREAD THAN CURRENTLY FORECAST BUT
GIVEN LOW PREDICTABILITY OF MOISTURE TRANSPORT AND INSTABILITY THAT
FAR IN ADVANCE, WE'LL JUST CONFINE TSTM CHANCES TO SOUTH OF HWY 50.
CS

&&

.AVIATION...

TSTMS REMAIN IN THE FORECAST FOR THIS AFTERNOON INTO EARLY EVENING.
LATEST HIGH RESOLUTION GUIDANCE SUGGESTS STORMS FORMING OFF HIGH
TERRAIN EAST OF THE SIERRA AND SOUTH OF HWY 50,  THEN LIFTING N/NE
BETWEEN 21-03Z TODAY. PREDICTABILITY OF WHETHER TSTMS DIRECTLY
IMPACT THE TAF SITES IS LIMITED, SO WE'VE GOT A PERIOD WITH JUST
VCTS. WITH VERY DRY SUB-CLOUD LAYER (RH'S IN SINGLE DIGITS) ERRATIC
WIND GUSTS 45KTS+ ARE POSSIBLE EVEN FROM WEAK LOOKING CELLS. CLOUD
BASES WILL BE HIGH, 16-18KFT MSL.

LOOKING AHEAD TO WEDNESDAY - PRIMARY TSTM RISK LIFTS NORTH OF A
SVE-WMC LINE IN THE AFTERNOON/EVENING HOURS. FOR TAF SITES, MAIN
WEATHER IMPACT WILL BE THE USUAL WESTERLIES DEVELOPING IN THE
AFTERNOON AND EVENING BUT NOTHING STRONGER THAN NORMAL. ABOUT 25KTS
OR SO. CS

&&

.FIRE WEATHER...

THE THREAT FOR DRY LIGHTNING CONTINUES THROUGH THIS AFTERNOON INTO
THIS EVENING AS A WAVE SWINGS THROUGH THE NORTHERN SIERRA. SOME
ADJUSTMENTS WERE NECESSARY TO ACCOMMODATE THE NEW TRAJECTORY OF THIS
WAVE. AS A RESULT, RED FLAG WARNINGS FOR DRY LIGHTNING HAVE BEEN
ISSUED FOR AREAS IN THE SIERRA NORTH OF THE TAHOE BASIN INCLUDING
LASSEN, EASTERN PLUMAS, SURPRISE VALLEY, AND NORTHERN WASHOE
COUNTIES. MEANWHILE, THE THREAT FOR SOUTHERN MONO COUNTY HAS
DIMINISHED.

A SHORTWAVE IS PUSHING INTO THE SIERRA THIS AFTERNOON HELPING TO
KICK OFF ISOLATED TO SCATTERED THUNDERSTORMS. THESE CELLS ARE
EVIDENT ON VISIBLE SATELLITE IMAGERY INITIATING IN NORTHERN MONO
COUNTY WHILE SPREADING NORTHWARD. SHORT-TERM AND MESOSCALE MODELS
SEEM TO BE HANDLING THE TIMING WELL WITH CONVECTIVE INITIATION
AROUND 20Z TODAY. IF REALITY FOLLOWS THE MODEL FORECASTS, THEN WE
CAN EXPECT THE NORTHWARD SPREAD INTO THE TAHOE BASIN BY 00Z AND
FARTHER NORTH INTO THE LASSEN COUNTY AREA AND NORTHERN WASHOE
BETWEEN 01-03Z.

AS THE AFTERNOON WEARS ON, WE EXPECT CELL COVERAGE TO INCREASE WITH
CELLS MOVING NORTHWARD AT ABOUT 10 TO 15 MPH. OTHER CONCERNS WITH
THESE CELLS WILL BE STRONG OUTFLOWS AT AND ABOVE 60 MPH DUE TO VERY
DRY INVERTED-V SOUNDINGS AND DOWNDRAFT CAPES EXCEEDING 500 J/KG.
ANOTHER POTENTIAL SCENARIO THAT WOULD CREATE SEVERE AND CRITICAL
CONDITIONS COULD OCCUR. THIS WOULD HAPPEN IF SEVERAL CELLS COLLAPSE
CREATING A STRONG GUST FRONT FOR OTHER CELLS TO FORM ALONG. THERE
HAS BEEN SOME INDICATIONS THAT THIS WILL OCCUR IN OPERATIONAL
MODELS. THE 3KM HRRR, 12KM NAM, AND GFS ALL SHOW THIS CONVECTIVE
MOBILITY. HOWEVER, THIS COULD BE AN ARTIFACT IN THE CONVECTIVE
SCHEMES OF THESE MODELS AND DOES NOT MEAN THAT THIS WILL DEFINITELY
OCCUR. IF THIS DOES HAPPEN, STORM MOTIONS WILL INCREASE DRASTICALLY
UP TO 40 MPH WITH STRONG SURFACE WINDS. FINALLY, THE CHAOTIC
NATURE OF THE OUTFLOWS WOULD BE A THREAT TO NEW FIRE STARTS QUICKLY
SPREADING THEM IN THE TINDER-DRY CONDITIONS CURRENTLY IN PLACE.

HAVE LOWERED RECOVERIES ALONG THE HIGHER TERRAIN SOUTH OF THE TAHOE
BASIN TONIGHT AS A 700MB DRY SLOT MOVES IN BEHIND THE TROUGH.
WEDNESDAY WILL BRING MORE DRY CONDITIONS WITH INCREASING PRESSURE
GRADIENT WINDS. COMBINED WITH THE ZEPHYR, AFTERNOON WINDS WILL BE
GUSTING 25 TO 30 MPH WITH ISOLATED GUSTS TO 35 MPH IN WIND PRONE
AREAS. EXPECT MORE OF THE SAME FOR THURSDAY. WINDS SLOW BY THE
WEEKEND AS THE PRESSURE GRADIENT RELAXES WITH FLOW REMAINING OUT OF
THE SOUTHWEST. TYPICAL AFTERNOON WINDS WITH TEMPERATURES AROUND
AVERAGE CAN BE EXPECTED OVER THE WEEKEND. BOYD

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING NVZ450-458-459.

CA...RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING CAZ270>273-278.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 1, 2:52 PM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
252 PM PDT TUE JUL 1 2014

NVZ001-012245-
MINERAL AND SOUTHERN LYON COUNTIES-
252 PM PDT TUE JUL 1 2014

...THUNDERSTORMS WITH STRONG WINDS HEADING TOWARD HAWTHORNE...

AT 248 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF
HAWTHORNE TO 12 MILES SOUTH OF HAWTHORNE...MOVING NORTH AT 25 MPH.

STRONG GUSTY WINDS TO 50 MPH...WITH AREAS OF BLOWING DUST...WILL
OCCUR WITH THESE STORMS.

* LOCATIONS AFFECTED THROUGH 345 PM PDT INCLUDE...HAWTHORNE...WALKER
  LAKE...HAWTHORNE INDUSTRIAL AIRPORT...MOUNT GRANT...FLETCHER AND
  TABLE MOUNTAIN.

THESE STORMS ARE PRODUCING LITTLE OR NO RAINFALL...HOWEVER LIGHTNING
AND STRONG WINDS ARE LIKELY NEAR THESE STORMS. WATCH FOR AREAS OF
BLOWING DUST AND REDUCED VISIBILITY. TRAVELERS ON HIGHWAYS 95 FROM
WALKER LAKE TO AROUND HAWTHORNE, AND HIGHWAY 359 SOUTH OF HAWTHORNE
WILL BE IMPACTED BY STRONG CROSSWINDS AND BLOWING DUST.

&&

LAT...LON 3877 11887 3876 11862 3866 11842 3825 11854
      3835 11890
TIME...MOT...LOC 2150Z 188DEG 20KT 3847 11882 3837 11860

CS
Special weather statement, Jul 1, 3:01 PM PDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
301 PM PDT TUE JUL 1 2014

NVZ003-012245-
GREATER RENO-CARSON CITY-MINDEN AREA-
301 PM PDT TUE JUL 1 2014

...THUNDERSTORM WITH STRONG WINDS OVER HIGHWAY 395 NORTH OF HOLBROOK...

AT 258 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES NORTH OF TOPAZ LAKE...AND MOVING NORTH
AT 10 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50
MPH...WILL OCCUR WITH THIS STORM.

THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN HOLBROOK
JUNCTION AND GARDNERVILLE THROUGH 400 PM PDT. DRIVERS SHOULD EXPECT
STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY
RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN
ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.

&&

LAT...LON 3898 11969 3889 11944 3872 11955 3879 11968
TIME...MOT...LOC 2200Z 193DEG 10KT 3883 11959

CS
Special weather statement, Jul 1, 3:34 PM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
334 PM PDT TUE JUL 1 2014

NVZ002-003-012330-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
334 PM PDT TUE JUL 1 2014

...THUNDERSTORMS WITH STRONG WINDS DEVELOPING OVER CARSON VALLEY...

AT 328 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOHNSON LANE...OR 7 MILES NORTH OF
GARDNERVILLE...AND MOVING NORTH AT 15 MPH.

STRONG GUSTY WINDS TO 50 MPH AND OCCASIONAL LIGHTNING...WILL OCCUR
WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 430 PM PDT INCLUDE...GENOA...INDIAN
  HILLS...JOHNSON LANE...CARSON CITY...LAKEVIEW AND MINDEN.

THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN CARSON CITY
AND GARDNERVILLE, AND HIGHWAY 50 AROUND CARSON CITY. DRIVERS SHOULD
EXPECT STRONG CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. SLOW
DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.

&&

LAT...LON 3924 11989 3923 11960 3897 11967 3894 11977
      3898 11986
TIME...MOT...LOC 2232Z 185DEG 12KT 3905 11977

CS

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:52 PM PDTSpecial Weather StatementREVMineral53 min
Jul 1, 3:01 PM PDTSpecial Weather StatementREVDouglas44 min
Jul 1, 3:34 PM PDTSpecial Weather StatementREV56 min
Jul 1, 4:17 PM PDTSpecial Weather StatementREV58 min
Jul 1, 4:42 PM PDTSpecial Weather StatementREVChurchill, Pershing, Storey, Washoe2 hr

Nearby

Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.